# SDR CALA2017122304582

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,292 hours, 29,579 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Light Module
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD AND AFT EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN, SHOWS NOT CLOSED IN FLIGHT.   ACFT PSI NORMAL.   FOUND SLIDE ARM LIGHT MODULE PARTIALLY DISCONNECTED.  SECURED IAW AMM 52-73-21.  SYS OPS NORMAL,
